Galpharm Paracetamol 500mg 16 Capsule Pack

£0.39

EXPIRY OCTOBER 2023

63 in stock

SKU: Gal200130001 Categories: , ,

Description

Galpharm Paracetamol 500mg 16 Capsule Pack

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain.Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.

Suitable for vegetariansSuitable for vegetarians

Ingredients
Each tablet contains Paracetamol 500mg. Also contains E223

Additional information

gtin

N/A

Brand

Galpharm

Manufacturer

Galpharm Healthcare Ltd

Size

16 capsules

Quantity

1

Reviews

There are no reviews yet.

Be the first to review “Galpharm Paracetamol 500mg 16 Capsule Pack”